# SDR USAA2009100192678

- Difficulty date: October 1, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,849 hours, 33,580 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D2958
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FLT 789 - L1 DOOR LOWER FORWARD EMERGENCY EXIT LIGHT INOP.  REPLACED CONNECTOR D2958 AND PIN 12 ON L1 DOOR LOWER FORWARD EMERGENCY EXIT LIGHT, IAW B737-400 WDM 33-51-41.
